# SDR SWAA2016101308721

- Difficulty date: October 7, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 48,500 hours, 27,235 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 115A29308
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD NR 7 SPOILER UPPER PANEL MID SUPPORT BRACKET CRACKED.   R & R THE BRACKET IAW SRM.
